# SDR GTIA9700282

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041027
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 174 - ON CLIMB-OUT BELOW 1,000 FEET FLAPS 15, NORMAL CLIMB PROFILE, STICK SHAKER CAME ON 3 SEPARATE TIMES.  STALL LIGHT DID NOT COME ON.  REMOVED AND REPLACED NR 2 STALL WARNING COMPUTER IAW DC-9 MM CHAPTER 34-24.  SYSTEM OPS CHECK GOOD ON GROUND.  (X)
